# SDR BAQA094314

- Difficulty date: May 6, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N601EH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7181
- Aircraft time: 8,015 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P42
- Part serial: 20463
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER PRODUCING A MODE C-ERROR, REPLACED WITH SERVICABLE UNIT FROM QAI, 05/20/2004
